Alert archive / Georgia / Freeze Warnings in 2007
Freeze Warning 9, NWS Charleston, SC
NWS Charleston, SC issued this freeze warning at Nov 8, 2007, 3:27 PM EST for Effingham County, Georgia. It took effect at Nov 9, 2007, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2007, 3:27 PM EST (20:27 UTC)
- In effect from
- Nov 9, 2007, 1:00 AM EST
- Expired
- Nov 9, 2007, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
County Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 43 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 082027 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EST THU NOV 8 2007 GAZ101-SCZ047-090500- /O.NEW.KCHS.FZ.W.0009.071109T0600Z-071109T1300Z/ EFFINGHAM-INLAND JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...RIDGELAND 327 PM EST THU NOV 8 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY FOR EFFINGHAM AND INLAND JASPER COUNTIES. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING...TO NEAR 30 DEGREES AT THE COLDEST LOCATIONS...FOR A FEW HOURS LATE TONIGHT AND EARLY FRIDAY MORNING. THE LOWEST TEMPERATURES WILL OCCUR NORTHWEST OF SPRINGFIELD AND RIDGELAND. THESE FREEZING TEMPERATURES...AND THE ASSOCIATED FROST...COULD DAMAGE OR KILL COLD-SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ GAZ116-118-137-138-SCZ048>050-090500- /O.NEW.KCHS.FR.Y.0006.071109T0600Z-071109T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-BEAUFORT- COASTAL COLLETON-CHARLESTON- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON 327 PM EST THU NOV 8 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA AWAY FROM THE COAST. WITH HIGH RELATIVE HUMIDITY VALUES...SCATTERED FROST IS EXPECTED TO FORM LATE TONIGHT THROUGH EARLY FRIDAY MORNING. THIS FROST COULD DAMAGE OR KILL COLD- SENSITIVE VEGETATION IF LEFT UNCOVERED. $$ JRL
4 follow-up statements
000 WWUS72 KCHS 090328 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1028 PM EST THU NOV 8 2007 GAZ101-SCZ047-091130- /O.CON.KCHS.FZ.W.0009.071109T0600Z-071109T1300Z/ EFFINGHAM-INLAND JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...RIDGELAND 1028 PM EST THU NOV 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING...TO NEAR 30 DEGREES AT THE COLDEST LOCATIONS...FOR A FEW HOURS LATE TONIGHT AND EARLY FRIDAY MORNING. THE LOWEST TEMPERATURES WILL OCCUR NORTHWEST OF SPRINGFIELD AND RIDGELAND. THESE FREEZING TEMPERATURES...AND THE ASSOCIATED FROST...COULD DAMAGE OR KILL COLD-SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ GAZ116-118-137-138-SCZ048>050-091130- /O.CON.KCHS.FR.Y.0006.071109T0600Z-071109T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-BEAUFORT- COASTAL COLLETON-CHARLESTON- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON 1028 PM EST THU NOV 8 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA AWAY FROM THE COAST. WITH HIGH RELATIVE HUMIDITY VALUES... SCATTERED FROST IS EXPECTED TO FORM LATE TONIGHT THROUGH EARLY FRIDAY MORNING. THIS FROST COULD DAMAGE OR KILL COLD-SENSITIVE VEGETATION IF LEFT UNCOVERED. $$
000 WWUS72 KCHS 090810 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 310 AM EST FRI NOV 9 2007 GAZ101-SCZ047-091400- /O.EXT.KCHS.FZ.W.0009.000000T0000Z-071109T1400Z/ EFFINGHAM-INLAND JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...RIDGELAND 310 AM EST FRI NOV 9 2007 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM EST THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING...TO NEAR 30 DEGREES AT THE COLDEST LOCATIONS...FOR A FEW HOURS THIS MORNING. THE LOWEST TEMPERATURES WILL OCCUR NORTHWEST OF SPRINGFIELD AND RIDGELAND. THESE FREEZING TEMPERATURES... AND THE ASSOCIATED FROST...COULD DAMAGE OR KILL COLD-SENSITIVE VEGETATION. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. $$ GAZ116-118-137-138-SCZ048>050-091400- /O.EXT.KCHS.FR.Y.0006.000000T0000Z-071109T1400Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-BEAUFORT- COASTAL COLLETON-CHARLESTON- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON 310 AM EST FRI NOV 9 2007 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA AWAY FROM THE COAST. WITH HIGH RELATIVE HUMIDITY VALUES... PATCHY TO SCATTERED FROST IS EXPECTED TO FORM THROUGH SUNRISE. THIS FROST COULD DAMAGE OR KILL COLD-SENSITIVE VEGETATION IF LEFT UNCOVERED. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. $$
000 WWUS72 KCHS 091345 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 845 AM EST FRI NOV 9 2007 GAZ101-SCZ047-091445- /O.EXP.KCHS.FZ.W.0009.000000T0000Z-071109T1400Z/ EFFINGHAM-INLAND JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...RIDGELAND 845 AM EST FRI NOV 9 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. TEMPERATURES HAVE WARMED ABOVE FREEZING IN ALL AREAS. THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ GAZ116-118-137-138-SCZ048>050-091445- /O.EXP.KCHS.FR.Y.0006.000000T0000Z-071109T1400Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-BEAUFORT- COASTAL COLLETON-CHARLESTON- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON 845 AM EST FRI NOV 9 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. TEMPERATURES HAVE WARMED ABOVE FREEZING IN ALL AREAS. THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$
000 WWUS72 KCHS 091403 CCA NPWCHS URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 845 AM EST FRI NOV 9 2007 GAZ101-SCZ047-091445- /O.EXP.KCHS.FZ.W.0009.000000T0000Z-071109T1400Z/ EFFINGHAM-INLAND JASPER- INCLUDING THE CITIES OF...SPRINGFIELD...RIDGELAND 845 AM EST FRI NOV 9 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. TEMPERATURES HAVE WARMED ABOVE FREEZING IN ALL AREAS. THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ GAZ116-118-137-138-SCZ048>050-091445- /O.COR.KCHS.FR.Y.0006.000000T0000Z-071109T1400Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-BEAUFORT- COASTAL COLLETON-CHARLESTON- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON 845 AM EST FRI NOV 9 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. TEMPERATURES HAVE WARMED WELL ABOVE FREEZING IN ALL AREAS. THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Nov 8, 3:02 PM EST, 25 minutes earlier.
Area forecast discussion, Nov 8, 3:02 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
302 PM EST THU NOV 8 2007
.SYNOPSIS...
HIGH PRESSURE WILL DOMINATE THE REGION THROUGH FRI. A DRY COLD
FRONT WILL MOVE THROUGH ON SAT...FOLLOWED BY HIGH PRESSURE FOR
SEVERAL MORE DAYS.
&&
.NEAR TERM /THROUGH TONIGHT/...
CONDITIONS ARE RIPE FOR A NIGHT OF STRONG RADIATIONAL COOLING DUE
TO A HIGH PRESSURE CENTER DROPPING S INTO THE AREA...LIGHT WINDS
AND MOSTLY CLEAR TO CLEAR SKIES. THE ONLY POTENTIALLY LIMITING
FACTOR WILL BE SOME CIRRUS MOVING ACROSS NORTHERN PORTIONS WITH THE
250 MB JET. HOWEVER...MOST AREAS SHOULD REMAIN CLEAR AND WE EXPECT
LOWER 30S INLAND TO LOWER 40S NEAR THE COAST. BETWEEN THOSE TWO
EXTREMES...A LARGE AREA IN THE 33 TO 36 DEGREE RANGE WILL EXIST.
WITH DEWPOINTS REMAINING UP...RELATIVE HUMIDITY IN MANY OF THESE
AREAS WILL BE NEAR SATURATION. BASED ON THE COUNTIES THAT WERE
CLEARED THIS MORNING FROM THE FROST/FREEZE PRODUCTS...ONLY
EFFINGHAM AND INLAND JASPER COUNTY REQUIRE A FREEZE WARNING.
HOWEVER A MUCH LARGER AREA SHOULD SEE AT LEAST SCATTERED
FROST...THUS WILL BE ISSUING A FROST ADVISORY FOR ALL REMAINING
AREAS EXCEPT THE GEORGIA COAST. THERE WILL LIKELY BE A SHARP
CUTOFF BETWEEN FROST AND NO FROST...SO DESPITE ALL OF COASTAL SC
COUNTIES BEING INCLUDED IN THE ADVISORY...ONLY ABOUT THE INLAND
THIRD IS EXPECTED TO SEE SIGNIFICANT FROST.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
FRIDAY IS SETTING UP TO BE A BEAUTIFUL DAY. 850 MB RIDGE WILL
BEGIN NUDGING EAST WHILE THE SFC HIGH SINKS SOUTHEAST BRINGING
WINDS TO WEST DURING THE DAY. THICKNESSES SHOULD INCREASE BY
SEVERAL METERS AND HIGHS WILL REACH INTO THE MIDDLE 60S UNDER
SUNNY SKIES.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
CONTINUED DRY WX FRI THROUGH TUE AS ONE AREA OF HIGH PRES GETS
REPLACED BY ANOTHER...AND LONGWAVE UPR LVL TROFFING SHIFTS EWD WHILE
AN UPR LVL RIDGE BUILDS IN. A WEAK DRY FRONTAL BOUNDARY MAY SWING
THROUGH ON SAT...BUT IT WILL BE OF NO CONSEQUENCE. TEMPS WILL
CONTINUE TO RUN COOL/BELOW NORMAL FRI THROUGH SUN...THEN BEGIN TO
MODERATE TWD NORMAL AND ABOVE NORMAL LEVELS MON-TUE.
MUCH UNCERTAINTY REMAINS IN THE MODELS FOR LATE TUE THROUGH THU AS
THE GFS/GEM/UKMET/ECMWF SHOW HIGHLY VARIED SOLUTIONS OF A DEEP
CUTOFF LOW OVER THE CENTRAL CONUS. SOME DEEPEN IT MUCH MORE THAN
OTHERS AND ITS LOCATION IS ANYWHERE FROM THE SOUTHERN PLAINS TO THE
NW MID ATLC AREA. ATTM...AM HESITANT TO MAKE MANY CHANGES DUE TO THE
LOW CONFIDENCE IN THE MODELS SO WILL MAINTAIN SLGT CHC POPS FOR TUE
NIGHT INTO WED. TEMPS LOOK TO REMAIN MILD FOR THE MIDDLE PORTION OF
NEXT WEEK...WITH MAX TEMPS HOLDING IN THE LOW-MID 70S.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL FOR THE FIRST 24 HOURS. WINDS WILL
REMAIN LIGHT AND VARIABLE TONIGHT AT BOTH TERMINALS BEFORE
INCREASING SLIGHTLY TOMORROW MORNING AT SUNRISE.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL CONTINUE.
&&
.MARINE...
WINDS EARLY THIS AFTERNOON HAVE BEEN HOVERING BETWEEN 15 AND 20
KTS OVER MUCH OF THE SC AND GA WATERS WITH SEAS 2 TO 3 FT NEAR
SHORE WITH 4-6 FT OFFSHORE. SLIGHTLY WEAKER WINDS EXPECTED
OVERNIGHT AS SFC HIGH SHIFTS TO THE S BUT A NOCTURNAL SURGE SHOULD
KEEP SPEEDS IN THE 15 KT RANGE THROUGH DAYBREAK. SEAS SHOULD FALL
BELOW 6 FT OVER THE OUTER GEORGIA WATERS THIS EVENING...THUS WILL
ALLOW THE SMALL CRAFT FOR AMZ374 EXPIRE AT 11 PM.
WINDS/SEAS SHOULD DIMINISH SIGNIFICANTLY DURING THE DAY FRIDAY AS
THE SURFACE RIDGE EXPANDS TO THE S AND E AND THE GRADIENT WEAKENS.
WINDS AND SEAS WILL REMAIN RATHER TRANQUIL THROUGH SAT AS A WEAK
FRONTAL BOUNDARY PUSHES ACRS THE WATERS...BUT WINDS WILL SHIFT FROM
OFFSHORE TO ONSHORE AT THE START OF NEXT WEEK. SWELL WAVES MAY
INCREASE SUN-TUE OF NEXT WEEK AS A STRONG AREA OF LOW PRESSURE LOOKS
TO DEVELOP OFF THE MID ATLC COAST...AND THE FAVORABLE FETCH WOULD
ALLOW HIGHER SEAS TO REACH THE CHS COASTAL WATERS. WITH THE STRONG
CAVEAT OF HIGH UNCERTAINTY IN THE MODELS...DID NOT BUY OFF ENTIRELY
ON SCA SEAS BEING REACHED BUT DID GO HIGHER THAN WW3 GUIDANCE FOR
THE FIRST HALF OF NEXT WEEK. LACK OF SIGNIFICANT PRES GRADIENT LOOKS
TO KEEP WIND SPEEDS AOB 20 KT THROUGH THE START OF NEXT WEEK.
&&
.FIRE WEATHER...
COOL DRY HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH FRIDAY...
KEEPING DEWPOINTS IN THE MID TO UPR 20S ACROSS ALL PORTIONS OF THE
CWFA AWAY FROM THE IMMEDIATE COAST. WITH MAX TEMPS IN THE MID 60S...
MIN RH VALUES WILL AGAIN DROP TO THE LOW TO MID 20S AWAY FROM THE
COAST. WIND SPEEDS WILL REMAIN WELL BELOW CRITICAL LEVELS...THUS NO
FIRE DANGER OR RED FLAG PRODUCTS WILL BE NEEDED BUT WILL MAINTAIN
CRITICAL RH HEADLINES FOR FRI IN THE FWF.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WARNING FROM 1 AM TO 8 AM EST FRIDAY FOR GAZ101.
FROST ADVISORY FROM 1 AM TO 8 AM EST FRIDAY FOR GAZ116-118-137-
138.
SC...FREEZE WARNING FROM 1 AM TO 8 AM EST FRIDAY FOR SCZ047.
FROST ADVISORY FROM 1 AM TO 8 AM EST FRIDAY FOR SCZ048>050.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR AMZ374.
&&
JRL/JPC/DPBHazardous weather outlook, Nov 8, 9:07 AM EST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 907 AM EST THU NOV 8 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>051- 090900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 907 AM EST THU NOV 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. FIRE WEATHER...RELATIVE HUMIDITY VALUES WILL DROP TO CRITICAL LEVELS THIS AFTERNOON. FROST...FROST IS EXPECTED ACROSS MANY AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FIRE WEATHER...RELATIVE HUMIDITY VALUES WILL DROP TO NEAR CRITICAL LEVELS FRIDAY AFTERNOON...MAINLY AWAY FROM THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-090900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 907 AM EST THU NOV 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-090900- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 907 AM EST THU NOV 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 3:27 PM EST | Frost Advisory | CHS | 18 hr |
Nearby
Freeze Warnings in Georgia, 2007Freeze Warnings in South Carolina, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.